# SDR AALA202411048557

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 66,189 hours, 33,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GATE AGENTS HAVING DIFFICULTY OPENING AND CLOSING MAIN CABIN DOOR. AFTER CLOSER INSPECTION, NOTICED MISSING BOLT, WASHER AND PINON UNDERSIDE OF HANDLE AND A LOOSE PIECE OF DOOR HANDLE,. REINSTALLED NUT AND WASHER AS REQUIRED IAW IPC 52-11 -11 AND EA359353A NO FURTHER ISSUES NOTED.
